# SDR HEEA0016069

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 6321 · Main Rotor Brake
- Part: Rotor Brake
- Part number: 7665009803103
- Condition: Inoperative
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
